# SDR ABXA030231

- Difficulty date: July 22, 2002
- Submitted: June 18, 2003
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- Aircraft time: 72,167 hours, 25,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER DOOR LOWER AFT CORNER AT THE CUSP CHORD SHOWED CRACK INDICATION.  STOP DRILLED CRACKED DOOR PAN, FABRICATED REPAIR AND SPLICE PARTS AND PLATES FOR DOOR PAN AND TORQUE BOX WEB IAW DAC 5597646, DC-8 SRM 53-2-0, 51-9-0, 51-1-21, 53-3-1, AND 51-1-8.
